Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the existence, regularity and large time behavior of a two-dimensional parabolic-elliptic eddy current problem

Author: A. Aldroubi
Journal: Quart. Appl. Math. 48 (1990), 371-385
MSC: Primary 35M10; Secondary 35Q35
DOI: https://doi.org/10.1090/qam/1052142
MathSciNet review: MR1052142
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a two-dimensional time-dependent eddy current model formulated as a parabolic-elliptic interface problem. Existence of solutions is established using Laplace transform techniques, potential theory and integral equations methods. Regularity results are shown, from which the existence of classical solutions follow. A large time behavior for the solution is established.

References [Enhancements On Off] (What's this?)

  • [1] S. I. Hariharan and R. C. MacCamy, Integral equation procedures for eddy current problems, J. Comp. Phys. 45, 80-89 (1982) MR 650426
  • [2] S. I. Hariharan and R. C. MacCamy, Low frequency acoustic and electromagnetic scattering, Appl. Numer. Math. 2, 29-35 (1986) MR 834032
  • [3] A. Aldroubi, A two-dimensional eddy current problem, Thesis, Dept. of Mathematics, Carnegie-Mellon, 1987
  • [4] R. C. MacCamy and M. Suri, A time dependent interface problem for two dimensional eddy currents, Quart. Appl. Math. 46, 675-690 (1987) MR 872820

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35M10, 35Q35

Retrieve articles in all journals with MSC: 35M10, 35Q35

Additional Information

DOI: https://doi.org/10.1090/qam/1052142
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society